| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-7594 (print)       ISSN 1314-7536 (online)

Ma'mon Hussein Issa Hussein
      Numerical solutions for handling systems of obstacle boundary value problems using the RPS method
      International Mathematical Forum, Vol. 12, 2017, no. 14, 651-663

Copyright © 2017 Ma'mon Hussein Issa Hussein. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines